# SDR UALA2009031600805

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,045 hours, 6,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER LT OVERWING EMERGENCY LIGHT STRIP INOP.  REMOVED BROKEN LIGHT STRIP AND REPLACED WITH SERVICEABLE LIGHT STRIP AT CENTER LT OVERWING.  OPS CHECK GOOD.
